Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 938606, 7 pages
http://dx.doi.org/10.1155/2015/938606
Research Article

Two Bi-Accelerator Improved with Memory Schemes for Solving Nonlinear Equations

Department of Mathematics, Maulana Azad National Institute of Technology, Bhopal, Madhya Pradesh 462051, India

Received 16 October 2014; Accepted 27 December 2014

Academic Editor: Giuseppe Izzo

Copyright © 2015 J. P. Jaiswal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. P. Jaiswal, “Two Bi-Accelerator Improved with Memory Schemes for Solving Nonlinear Equations,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 938606, 7 pages, 2015. https://doi.org/10.1155/2015/938606.